Ibuprofen for children, rectal 60 mg 10 pcs
€1.00
Out of stock
(E-mail when Stock is available)
Ibuprofen is a non-steroidal anti-inflammatory drug, a derivative of phenylpropionic acid.
It has anti-inflammatory, analgesic and antipyretic effects.
The drug effect is due to inhibition of prostaglandin synthesis by blocking the enzyme cyclooxygenase.
Inhibits platelet aggregation. With long-term use it has a desensitizing effect.
Indications
Rheumatoid arthritis, osteoarthritis, articular syndrome with exacerbation of gout, psoriatic arthritis, ankylosing spondylosis (ankylosing spondylitis), cervical spondylosis, Barre-Lieu syndrome (cervical migraine, vertebral artery syndrome);
neuralgia, myalgia, tendinitis, bursitis, tendovaginitis, neuralgic amyotrophy, sprain of the ligamentous apparatus, hematomas, radiculitis, traumatic inflammation of soft tissues and the musculoskeletal system;
febrile conditions of various origins (including after immunization);
symptomatic treatment of influenza and ARVI;
postural hypotension when taking antihypertensive drugs;
nephrotic syndrome (to reduce the severity of proteinuria).
As an adjuvant: infectious and inflammatory diseases of the ENT organs (tonsillitis, pharyngitis, laryngitis, sinusitis, rhinitis), bronchitis, pneumonia, inflammatory processes in the pelvis, adnexitis, primary dysmenorrhea, algodismenorrhea, postoperative pain, headache and toothache, panniculitis.
Pharmacological effect
Ibuprofen is a non-steroidal anti-inflammatory drug, a derivative of phenylpropionic acid.
It has anti-inflammatory, analgesic and antipyretic effects.
The effect of the drug is due to inhibition of prostaglandin synthesis by blocking the enzyme cyclooxygenase.
Suppresses platelet aggregation. With prolonged use it has a desensitizing effect.
Active ingredient
Ibuprofen
Composition
Active ingredient:
ibuprofen 60 mg;
Excipients:
solid fat 516 mg
Contraindications
Hypersensitivity, peptic ulcer of the stomach or duodenum (in the acute stage), ulcerative colitis, diseases of the optic nerve, scotoma, amblyopia, impaired color vision, liver cirrhosis with portal hypertension, “aspirin” asthma (provoked by taking ASA or other NSAIDs), heart failure, edema, arterial hypertension, hemophilia, hypocoagulation, leukopenia, hemorrhagic diathesis, hearing loss, pathology of the vestibular apparatus, deficiency of glucose-6-phosphate dehydrogenase; pregnancy (III trimester).
With caution: hyperbilirubinemia, pregnancy, lactation; peptic ulcer of the stomach and duodenum (history), gastritis, enteritis, colitis; liver and/or kidney failure, blood diseases of unknown etiology, children’s age (up to 12 years).
Side Effects
From the gastrointestinal tract: nausea, vomiting, abdominal pain, heartburn, anorexia, diarrhea, flatulence, NSAID gastropathy.
From the nervous system: headache, dizziness, hearing loss, tinnitus, insomnia, agitation, drowsiness, depression.
From the cardiovascular system: heart failure, tachycardia, increased blood pressure. From the urinary system: edema syndrome, impaired renal function.
Allergic reactions: skin rash, itching, urticaria, Quincke’s edema, rarely – aseptic meningitis (more often in patients with autoimmune diseases), bronchospasm.
From the hematopoietic organs: anemia, thrombocytopenia, agranulocytosis, leukopenia.
Interaction
When administered concomitantly, Ibuprofen may cause a decrease in the diuretic effect of furosemide.
When used together, Ibuprofen enhances the effect of diphenin, coumarin anticoagulants, and oral hypoglycemic drugs.
Storage conditions
In a dry place, protected from light. Keep out of the reach of children.
Manufacturer
Altfarm, Russia
Conditions of storage | In a dry, light-protected place. Keep out of the reach of children. |
---|---|
Manufacturer | Altpharm, Russia |
Medication form | rectal suppositories |
Brand | Altpharm |
Other forms…
Related products
Buy Ibuprofen for children, rectal 60 mg 10 pcs with delivery to USA, UK, Europe and over 120 other countries.